# SDR DALA2021032301713

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION FOUND ON DOOR STOP FITTING 1 OPEN HOLE 4 LOWER INBOARD. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-41-12. (1762048)
